Landau-Kolmogorov problem for a class of functions absolutely monotone on a finite interval

Authors

  • D. S. Skorokhodov

Abstract

We solve the Landau - Kolmogorov problem for the class of functions absolutely monotone on a finite interval. For this class of functions, a new exact additive inequalities of the Kolmogorov type are obtained.

Published

25.04.2011

Issue

Section

Research articles

How to Cite

Skorokhodov, D. S. “Landau-Kolmogorov Problem for a Class of Functions Absolutely Monotone on a Finite Interval”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 4, Apr. 2011, pp. 531-48, https://umj.imath.kiev.ua/index.php/umj/article/view/2739.